# SDR SWAA2025120427310

- Difficulty date: October 22, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 65,270 hours, 39,217 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER SURFACE OF LEADING EDGE SLAT NR 6 SKIN AT ACTUATOR LOCATION, AROUND FASTENER ON RT WING.   PERFORMED PERMANENT REPAIR IAW SRM 57-42-01-2R-8, REPAIR 8.
